# SDR SIMA20140720002

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 36,354 hours, 33,219 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLD 1 LEAK INDICATION ON EICAS DURING EN ROUTE CLIMB THRU 10000 MSC RAN A011 CHECK LIST BLD LEAK INDICATION EXTINGUISHED AFTER APPROX 3 MINUTES.  R & R ORING IAW ETN EM 36-048 ON BLD DUCT LOCATION 28, 17, 15, 9 & 7 IAW AMM 36-11-09.  GND RAN OPERATIONS CHECK NO BLD 1 INDICATION NOTED.
